Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 63, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 26, 2007, 3:24 PM CDT for Monroe County, Kentucky. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2007, 3:24 PM CDT (20:24 UTC)
- Expired
- Apr 26, 2007, 4:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Monroe County, KY
The radar
The Nashville radar (KOHX), 86 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 3:45 PM CDT | TSTM WND DMG | Rockbridge, KY | DAMAGE TO A BARN ABOUT A QUARTER MILE WEST OF ROCKBRIDGE AND A TREE DOWN IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 3:18 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 746 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLMK 262024 SVRLMK KYC171-262100- /O.NEW.KLMK.SV.W.0063.070426T2024Z-070426T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 324 PM CDT THU APR 26 2007 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MONROE COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 400 PM CDT... * AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES WEST OF TOMPKINSVILLE..AND MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... TOMPKINSVILLE BY 330 PM CDT... REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTH CENTRAL INDIANA. LAT...LON 3670 8596 3658 8579 3676 8557 3683 8572 $$ JARVIS
2 follow-up statements
000 WWUS53 KLMK 262039 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 438 PM EDT THU APR 26 2007 KYC171-262100- /O.CON.KLMK.SV.W.0063.000000T0000Z-070426T2100Z/ MONROE KY- 338 PM CDT THU APR 26 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR MONROE COUNTY... AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ROCKBRIDGE...OR ABOUT 19 MILES NORTHWEST OF CELINA...MOVING NORTHEAST AT 35 MPH. THE COMMUNITY OF ROCKBRIDGE IS IN THE PATH OF THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTH CENTRAL INDIANA. LAT...LON 3670 8596 3658 8579 3676 8557 3683 8572 $$ JARVIS
000 WWUS53 KLMK 262050 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 450 PM EDT THU APR 26 2007 KYC171-262100- /O.EXP.KLMK.SV.W.0063.000000T0000Z-070426T2100Z/ MONROE KY- 350 PM CDT THU APR 26 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MONROE COUNTY EXPIRES AT 400 PM CDT... THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTH CENTRAL INDIANA. LAT...LON 3670 8596 3658 8579 3676 8557 3683 8572 $$ JARVIS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:02 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Apr 26, 2:02 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 302 PM EDT THU APR 26 2007 .SHORT TERM (TONIGHT AND FRIDAY)... CONVECTION IS ONGOING ACROSS THE CWA AHEAD OF THE UPPER LOW/SFC COLD FRONT. LAPS DATA INDICATES THAT SFC LIS RANGE FROM -2 TO -3 ACROSS THE CWA. PER ACARS SOUNDINGS/VWPS...DEEP LAYER SHEAR IS SUFFICIENT FOR LOW-TOPPED SUPERCELLS WITHIN THIN LINES OF CONVECTION. THOUGH A TORNADO THREAT WOULD REMAIN TO OUR NORTHEAST FOR THE MOST PART...THINK THAT HAIL AND LIGHTNING WILL BE THE MAIN THREATS ACROSS OUR CWA THROUGH THE EVENING HOURS. AN ISOLATED TORNADO IS POSSIBLE BUT REALLY FEEL THE THREAT IS TOO LOW AS OUR WINDS ARE STARTING TO VEER AROUND TO THE SSW. AS FAR AS POPS ARE CONCERNED...HAVE LIKELY TO CATEGORICAL THROUGH 00Z...AND LOWERED TO LIKELIES NE TO LOW CHC SW OVERNIGHT. INSTABILITY WILL GREATLY DIMINISH AFTER SUNSET...SO T-STORMS WILL TAPER TO JUST SHOWERS. STAYED CLOSE TO GUIDANCE FOR LOWS OVERNIGHT...IN THE LOW TO MID 50S. THERE SHOULD BE A BREAK IN PRECIP ONCE THIS CONVECTION MOVES OFF TO THE NORTHEAST. AS THE UPPER LEVEL LOW MOVES JUST TO OUR NORTH TONIGHT AND INTO FRIDAY...SHOWERS WILL REDEVELOP ACROSS THE AREA. BASED ON PROGGED BUFKIT SOUNDINGS...LOW LEVELS STAY SATURATED FOR THE MOST PART. MAY EVEN HAVE SOME DRIZZLE MIX IN AS LOW-LEVEL LAPSE RATES STEEPEN TOMORROW. HAVE LOW CHC POPS TOMORROW NE TO SLT CHC SW. MAY ALSO HAVE A BREAK IN THE CLOUDS TONIGHT BEFORE BKN-OVC DECK MOVES IN LATER DURING THE OVERNIGHT HOURS AND INTO FRIDAY WITH THE UPPER LOW. THINK THAT TEMPS WILL BE HARD TO REACH 60 ACROSS OUR FAR NERN CWA...THOUGH SOME BREAKS IN THE CLOUDS TO THE SOUTH COULD ALLOW TEMPS IN THE UPPER 60S NEAR THE TN BORDER. HAVE UPPER 50S TO UPPER 60S FOR HIGHS TOMORROW (BELOW GUIDANCE)...WITH GUSTY WESTERLY WINDS. AL .LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... FRI NIGHT AND SAT... WELL...LOW CLOUDS WILL BE THE NAME OF THE GAME...WITH THE MODEL SOUNDINGS VARYING IN LOW LEVEL RH...NONETHELESS M/CLOUDY TO CLOUDY SKY GRIDS WILL SUFFICE. FLY IN THE OINTMENT SINCE YESTERDAY...IS NWLY FLOW REGIME THAT TAKES FOLD ALOFT ALLOWING TROUGH THROUGH SAT MORNING. GFS IS MOST AGGRESSIVE ON THIS FEATURE...AND HAS PICKED UP ON IT FOR 2 RUNS IN A ROW...AND THE ETA AND NGM ACKNOWLEDGE THIS FEATURE. THE AVN TYPICALLY HANDLES THESE NW FLOW EVENTS BETTER. THE ETA BRINGS THE BULK OF THE PRECIP MUCH FURTHER SW INTO WRN KY AND TN. THIS SYSTEM SHOULD BRING LIMITED MOISTURE AND LEAD TO ENOUGH INSTABILITY AND ELEVATED FORCING FOR SHOWERS. SPOKE TO JKL...AND BNA AND PAH AND HAVE AGREE ON A SLIGHT CHANCE FROM 12-18Z AND LET THE MID SHIFT TAKE A BETTER LOOK. AFTER THIS SWINGS THROUGH...CLOUDS WILL DEPART AND WITH H8 TEMPS IN THE +5 TO +7 RANGE...AROUND 70 LOOKS GREAT. THE SC LAYER SHOULD KEEP MVFR TO LOW VFR CIGS ACROSS MOST OF THE AREA. SAT NIGHT... CLOUDS CLEAR OUT...AND WINDS SLACKEN...COULD BE A DECOUPLING EVENT...WITH FOG A REAL POSSIBILITY. HOWEVER...NOT GOING TO PUT IN THE GRIDS...AS THIS IS IN THE 5TH PERIOD. SUNDAY THROUGH TUESDAY... PACIFIC UPPER RIDGE MOVING IN AND WILL BUILD BACK OVER THE OHIO VALLEY. WITH SDF NORMAL HIGH OF 70-71 DEGREES AND H8 TEMPS CLIMBING INTO THE +10 TO +12 ALONG WITH SWLY WINDS...ANTICIPATE DRY WEATHER WITH AFTN MERCURY READINGS CLIMBING INTO THE LOWER TO POSSIBLY MID 80S ON TUESDAY. WEDNESDAY AND THURSDAY... A UPPER LOW CURRENTLY OVER THE CHANNEL ISLAND NP CA WILL MOVE EASTBOUND AND SLIDE UNDERNEATH ROCKIES RIDGE...AND BRING 2 DIFFERENT SHORT WAVES ON WED AND THU. BEING SO FAR OUT...HPC SCENARIO OF CHC POPS SEEMS REASONABLE. THIS JIVES WELL WITH THE SURROUNDING OFFICES FOR THE MOST PART. CALLED PAH...JKL AND BNA...GOOD COORDINATION. JDG && .AVIATION (18Z TAFS)... SCATTERED SHRA/VCTS WILL OCCUR AT SDF AND LEX THROUGH ABOUT 19Z...WHEREAS PRECIP IS MOVING OUT OF THE BWG TAF SITE AT THE MOMENT. IN THE PRECIP...CIGS DOWN TO IFR WILL BE POSSIBLE...BUT MAJORITY OF CIGS WILL BE IN LOW MVFR RANGE THROUGH MUCH OF THE TAF PERIOD. ISLD-SCT -TSRA WILL BE POSSIBLE AT ALL TAF SITES...ESPECIALLY AT SDF AND LEX THROUGH 02Z. COULD HAVE SOME STRATUS BUILD-DOWN OVERNIGHT...BUT THINK THAT FOG SHOULD NOT BE A FACTOR GIVEN THE HIGHER BL WINDS. PERHAPS THOUGH AT BWG...WHERE A BIT OF CLEARING COULD OCCUR...LOWER VSBYS MAY BE POSSIBLE. WILL KEEP SOME MARGINAL MVFR VSBYS IN OVERNIGHT AT ALL TAF SITES...AND MAYBE LOW MVFR AT BWG. A FEW SHOWERS MAY DEVELOP EARLY FRI MORN...SO MAY KEEP -DZ/-SHRA IN AT TAF SITES TOMORROW. LLWS SHOULD NOT BE A PROBLEM...THOUGH FRI MORN WINDS AT 2KFT WILL BE AROUND 25 KTS. AND THROUGH 00Z TONIGHT...GUSTY SOUTHWEST WINDS UP TO 22KTS OR SO WILL BE POSSIBLE. AL && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 26, 2:30 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 330 PM EDT THU APR 26 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-270830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 330 PM EDT THU APR 26 2007 /230 PM CDT THU APR 26 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT AHEAD OF AN APPROACHING COLD FRONT. SOME OF THE THUNDERSTORMS COULD BE STRONG TO SEVERE AT TIMES. THE PRIMARY WEATHER THREATS WILL BE LARGE HAIL...HEAVY RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS NEXT WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED INTO THE EVENING HOURS. MJ
In the hours before
Special weather statement, Apr 26, 11:04 AM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1204 PM EDT THU APR 26 2007 INZ083-261630- DUBOIS- 1104 AM CDT THU APR 26 2007 ...STRONG STORM IN DUBOIS COUNTY... AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF DALE...OR 25 MILES NORTHEAST OF ROCKPORT...AND MOVING NORTHEAST AT 40 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS 79 AND 86. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Apr 26, 11:17 AM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1217 PM EDT THU APR 26 2007 INZ076-261645- ORANGE- 1217 PM EDT THU APR 26 2007 ...STRONG THUNDERSTORM APPROACHING ORANGE COUNTY... AT 1113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF JASPER...OR 31 MILES EAST OF PETERSBURG...AND MOVING NORTHEAST AT 45 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 30 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR PAOLI BY 1240 PM EDT. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Apr 26, 11:36 AM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1236 PM EDT THU APR 26 2007 KYZ030-261700- JEFFERSON- 1236 PM EDT THU APR 26 2007 ...STRONG THUNDERSTORM OVER SOUTHERN JEFFERSON COUNTY... AT 1230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HIGHVIEW...OR 11 MILES SOUTHEAST OF LOUISVILLE...AND MOVING NORTHEAST AT 40 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 30 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR MIDDLETOWN BY 1245 PM EDT. THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 43 AND 48. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Apr 26, 1:55 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 255 PM EDT THU APR 26 2007 INZ089-KYZ023>027-261930- BRECKINRIDGE-GRAYSON-HANCOCK-MEADE-OHIO-PERRY- 155 PM CDT THU APR 26 2007 ...STRONG STORMS THROUGH 230 PM CDT... AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARTFORD TO NEAR HARDINSBURG MOVING NORTHEAST AT 40 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND HALF AN INCH IN 10 MINUTES REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR BB SIZE HAIL...AND GUSTY WINDS OF AROUND 35 MPH... ARE EXPECTED WITH THIS THIN LINE OF STORMS. THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN MILE MARKERS 107 AND 94. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET. JDG
Special weather statement, Apr 26, 2:04 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 304 PM EDT THU APR 26 2007 KYZ062-071>073-261945- ALLEN-EDMONSON-SIMPSON-WARREN- 204 PM CDT THU APR 26 2007 ...STRONG STORMS FROM FRANKLIN TO BOWLING GREEN TO BROWNSVILLE... AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRANKLIN TO BOWLING GREEN TO BROWNSVILLE MOVING NORTHEAST AT 40 MPH. LOCALLY HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR BB SIZE HAIL...AND GUSTY WINDS OF AROUND 35 MPH...AND A FEW LIGHTNING STRIKES ARE EXPECTED WITH THESE STORMS. THIS LINE OF STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 53 AND 58. THIS LINE OF STORMS WILL ALSO AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE MARKERS 11 AND 14. JDG
Local storm report, Apr 26, 2:40 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EDT THU APR 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 3 W SCOTTSVILLE 36.75N 86.25W
04/26/2007 E0.75 INCH ALLEN KY CO-OP OBSERVER
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:19 PM CDT | Severe Thunderstorm Warning | LMK | Allen | 36 min |
| Apr 26, 3:01 PM CDT | Severe Thunderstorm Warning | LMK | Barren | 32 min |
| Apr 26, 4:07 PM CDT | Severe Thunderstorm Warning | LMK | Adair | 23 min |
| Apr 26, 4:13 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt | 17 min |
| Apr 26, 4:35 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 15 min |
| Apr 26, 4:43 PM CDT | Severe Thunderstorm Warning | LMK | Mercer | 25 min |
| Apr 26, 4:47 PM CDT | Severe Thunderstorm Warning | LMK | Casey | 28 min |
| Apr 26, 4:49 PM CDT | Severe Thunderstorm Warning | LMK | Harrison | 14 min |
| Apr 26, 4:50 PM CDT | Severe Thunderstorm Warning | LMK | Clinton | 25 min |
| Apr 26, 5:39 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 36 min |
| Apr 26, 6:12 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.